MathSciNet Relay Station
MathSciNet bibliographic data
MR1941646 11M26 (11M36)
Hughes, Chris; Rudnick, Zeév Linear statistics for zeros of Riemann's zeta function. C. R. Math. Acad. Sci. Paris 335 (2002), no. 8, 667–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement